Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dieevilman

Accutane and loss of appetite?

Recommended Posts

I'm on my 81/150 day of accutane and it's going great.. but.. since about 3 days ago, I haven't had the desire to eat. I get hungry, but eating makes me feel almost sick, and I get full very fast. I don't know if this is the medicine or what not, but it's starting to make me a bit concerned.

TY

Share this post


Link to post
Share on other sites

This isn't going to help you much but I have the exact same problem, unless my housemate makes me eat i won't and when i do eat it's not every much as like you said it makes me feel really unwell. I never really gave it much thought, i just put it down to the accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×